# SDR CALA9701687

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED WITH A BROKEN RIVET AT STA 680, STRINGER 26R.  THE CORROSION WAS REMOVED AND THE CORRODED AREA WAS CUT OUT.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-10-2, AND 51-40-5.
